# SDR SIMA20150210010

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 14566206411
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR IMBV INSPECTION WITH A DEFERRAL FOR DAMAGE TO THE LOWER OTBD SIDE OF LT WING.  ACFT WAS REMOVED FROM SERVICE & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR IAW ERS-EM-57MR-270.  REPAIR MATERIALS, DOUBLER 2024-T3 .063.
